MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INGENIO?; IMPLANTABLE PACEMAKER

BOSTON SCIENTIFIC CORPORATION INGENIO?; IMPLANTABLE PACEMAKER
Model Number K173
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code Bradycardia (1751)
Date of Event 04/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.
 
Event or Problem Description
It was reported that this pacemaker recorded code 1003, which states that the voltage is too low for projected remaining capacity.Technical services (ts) suspected there was battery depletion.Ts recommended the field representative send in device data to provide a replacement window.It was noted the patient was in bradycardia.The physician referred the patient to electrophysiology (ep).This pacemaker remains in service.No adverse patient effects were reported.
 
Event or Problem Description
It was reported that this pacemaker recorded code 1003, which states that the voltage is too low for projected remaining capacity.Technical services (ts) suspected there was battery depletion.Ts recommended the field representative send in device data to provide a replacement window.It was noted the patient was in bradycardia.The physician referred the patient to electrophysiology (ep).This pacemaker remains in service.No adverse patient effects were reported.Additional information was received.At discretion of the patient's family, they have decided to not replace this pacemaker due to the patient's age, dementia, and lack of mobility.
 
Additional Manufacturer Narrative
Additional information added to b5 and e1.This product investigation is still in progress.This report will be updated when product investigation is complete.

Brand Name
INGENIO?
Common Device Name
IMPLANTABLE PACEMAKER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key25017833
Report Number2124215-2026-22829
Device Sequence Number10294879
Product Code LWP
UDI-Device Identifier00802526516825
UDI-Public(01)00802526516825(17)161127
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
N970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/27/2016
Device Model NumberK173
Device Catalogue NumberK173
Device Lot Number392996
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2026
Supplement Date Received by Manufacturer04/28/2026
06/10/2026
Initial Report FDA Received Date04/28/2026
Supplement Report FDA Received Date05/12/2026
06/11/2026
Date Device Manufactured11/27/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale